# SDR CALA2019062210998

- Difficulty date: June 18, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER LOBE FUSELAGE FRAME AT STA 727D BETWEEN S-8L AN D S-9L HAS CRACK AT I/B FASTENER HOLE FOR AC OUTLET EXTRUSION SU PPORT BRACKET (REPAIR PER W/C SEQ #1655 FIG 3 STEP 9) REPAIRED MAIN CABIN UPPER LOBE FUSELAGE FRAME STATION 727D BETWE EN S-8L AND S-9L. REF EA 5310-04716 REV I OP 1 FIG 3 AND EC/RA 5 311-02138 REV A ALL REQUIRED WORK AND DOCUMENTATION COMPLIED WITH
